Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
139 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Does Nicip cold and flu tablet cause a change in urine color?

Hello sir/madam, Does nicip cold and flu tablet discolor urine? Sunset yellow urine since yesterday after taking nicip tablet. I keep having lots of water and have no difficulty in urinating.so the sudden color change baffles me. I am sure I am not dehydrated and I have no pain while urination. Please clarify and advise. regards.
Mon, 6 Mar 2017
Report Abuse
General & Family Physician 's  Response
HI, thanks for using healthcare magic

Medication, food or drink can cause discoloration of the urine.

If you are not having any other urinary symptoms such as pain on urination, change in urine frequency, urgency, abdominal pain, fever etc, then you can consider monitoring for now.

If the change is due to the medication, it should stop within 3 days of the last dose.

If you are having additional symptoms, you should see your doctor for an assessment.

I hope this helps
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Does Nicip cold and flu tablet cause a change in urine color?

HI, thanks for using healthcare magic Medication, food or drink can cause discoloration of the urine. If you are not having any other urinary symptoms such as pain on urination, change in urine frequency, urgency, abdominal pain, fever etc, then you can consider monitoring for now. If the change is due to the medication, it should stop within 3 days of the last dose. If you are having additional symptoms, you should see your doctor for an assessment. I hope this helps